Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 124-124
DOI: 10.12691/tjant-6-4-4
Open AccessErratum

Correction to the Paper “On Irresolute Topological Vector Spaces-II”

Madhu Ram1,

1Department of mathematics, University of Jammu, JK-180006, India

Pub. Date: November 18, 2018

Cite this paper:
Madhu Ram. Correction to the Paper “On Irresolute Topological Vector Spaces-II”. Turkish Journal of Analysis and Number Theory. 2018; 6(4):124-124. doi: 10.12691/tjant-6-4-4

Abstract

In the published paper [1], Theorem 3.26, Theorem 3.27 and Theorem 3.30 are not correct. Here we give an authentic refutation of these theorems.

Keywords:
semi-open sets irresolute topological vector spaces.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M.A. Iqbal, M.M. Gohar and M.D. Khan, On Irresolute Topological Vector Spaces-II, Turkish Journal of Analysis and Number Theory, 4(2) (2016), 35-38.
 
[2]  M.D. Khan and M.A. Iqbal, On Irresolute Topological Vector Spaces, Adv. Pure Math. 6(2016), 105-112.
 
[3]  M. Ram and S. Sharma, Corrigendum to: On Irresolute Topological Vector Spaces, New Trends in Mathematical Sciences, 6(4) (2018), 40-44.